# SDR DALA2025121009005

- Difficulty date: December 10, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 15,521 hours, 1,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED NEXT TO BRACKET ON BACKSIDE OF FRAME 61 OUTBOARD OF P'3.   CORRECTED PER ERA 630712-14 REV. ORIG. (1344269)
